# SDR ASOA201704194020

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 37,067 hours, 21,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG990420170000H
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHT STRIP AT THE GALLEY WAS INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT STRIP, OPS TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
